# SDR HNAA2008120200327

- Difficulty date: November 21, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 35,516 hours, 40,658 cycles
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: 3036432
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED.  ABORTED TAKEOFF.  REMOVED, INSPECTED & REPLACED HP & LP FUEL FILTER REF (WORK) CARD 73-10-02R AND 73-10-04R AND MAINT MANUAL 72-00-01 AND REPLACED HP FILTER BYPASS SWITCH REF P&W MAINT, RUNUP CHECKS GOOD.
